* Author Topic: Effects of IVF drugs  (Read 2517 times)

0 Members

Offline rubster

  • Sr. Member
  • ****
modify
Effects of IVF drugs
« on: 22/04/14, 22:50 »
Hello,

I recently had a round of IVF (March); I have had multiple rounds of fertility treatment (having had a natural conception in 2009/2010, daughter now 4): between 2011-2014 I have had:

-IUI July 2011
-Egg harvesting August/October 2011;
-EC and ET march 2012;
-stimulated monitored cycle 2012,
-Feb stim monitored cycle Feb 2013;
-IVF June; September and December 2013;
-IVF March 2014.
-We are NOT doing anymore.

I found treatment very hard, I didn't have the "what will be will be" attitude. I suffered with depression, anxiety, anger and hopelessness. My relationship has taken a very hard hit.

I have had buserlin/Synarel/suprefact down reg for them all, with GonalF and then Menopur (from 300 iu - 600 iu). I had prednisalone steroids for the last three rounds (started them about halfway through stims).

I have recently started to suffer the most appalling mood swings, really bad emotional / anger outbursts. My father died last october.

My question is:

1. How mad exactly do these drugs make you go?
2. How long do they stay in the system
3. When (if ever) will I feel normal again?

Any help / advice would be much appreciated

Johanna

FertilityFriends

  • Advertisement
  • ***